MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLEN BASEPLATE IMPACTOR

EXACTECH, INC. EQUINOXE; GLEN BASEPLATE IMPACTOR
Catalog Number 321-19-13
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 321-19-13, 154685001 - glen baseplate impactor.
 
Event or Problem Description
As reported, the sterile processing staff member received the baseplate still attached to the handle.When attempting to separate the 2 pieces, the ball bearing securing the spring and locking mechanism of the baseplate has dropped out.This was done to wash the instruments.There was no patient involvement and the devices are returning.
 
Additional Manufacturer Narrative
Section h10: (h3) the most likely cause of the broken device reported is forcible separation of jammed instruments resulting in failure of the weld on the dowel pin.The underlying cause of the initial jam cannot be determined from the provided information and the other device involved in the incident was not returned for evaluation.Section h11: *the following sections have corrected information: (d2b) common device name: glen baseplate impactor (d4) catalog number: 321-19-13, lot number: 154685001, unique identifier (udi) #: (b)(4),(d10) concomitant medical products: 531-07-05, shldr gps impact handle.

Brand Name
EQUINOXE
Common Device Name
GLEN BASEPLATE IMPACTOR
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key11371607
Report Number1038671-2021-00069
Device Sequence Number11447454
Product Code LXH
UDI-Device Identifier10885862542038
UDI-Public10885862542038
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number321-19-13
Device Lot Number154685001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown